# SDR DALA2024070306744

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 568-577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLERS OF CUSP WEB STA Y=568-577 RH/LH SIDES AND X=55 AT PASSENGER CABIN (CPAX).   CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLERS OF CUSP WEB STA Y=568-577 RH/LH SIDES AND X=55 AT PASSENGER CABIN(CPAX) WERE REPLACED PER B717-200 SRM 53-00-55-2R-4, FIG. 204.SRM 51-41-02-0G AND SRM 51-41-05-0G.
